Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Hamrick, Jeff"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Hamrick, Jeff, Huang, Yifei, Kardaras, Constantinos and Taqqu, Murad S. (2011) Maximum penalized quasi-likelihood estimation of the diffusion function. Quantitative Finance, 11 (11). pp. 1675-1684. ISSN 1469-7688

This list was generated on Tue May 11 16:46:53 2021 BST.